# SDR UPS06148779

- Difficulty date: December 17, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DOOR ARMING LEVER STIFF AND SEEMS TO BIND SLIGHTLY.  CLEANED DEBRIS FROM GIRT BAR LATCHES.  CHECKS GOOD.
